MathSciNet Relay Station
MathSciNet bibliographic data
MR766966 (86b:58072) 58F11 (22D40 22E40)
Witte, Dave Rigidity of some translations on homogeneous spaces. Bull. Amer. Math. Soc. (N.S.) 12 (1985), no. 1, 117–119.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement